The nonaxiomatizability of $L(Q^2{\aleph1})$ by finitely many schemata

Notre Dame Journal of Formal Logic 31 (1):1-13 (1989)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,202

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On regular reduced products.Juliette Kennedy & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (3):1169-1177.
The model theory of finitely generated finite-by-Abelian groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Forcing with stable posets.Uri Avraham & Saharon Shelah - 1982 - Journal of Symbolic Logic 47 (1):37-42.
Nonaxiomatizability results for infinitary systems.Carol Karp - 1967 - Journal of Symbolic Logic 32 (3):367-384.


Added to PP

9 (#1,187,161)

6 months
2 (#1,157,335)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

There are reasonably nice logics.Wilfrid Hodges & Saharon Shelah - 1991 - Journal of Symbolic Logic 56 (1):300-322.

Add more citations

References found in this work

No references found.

Add more references